# SDR DALA2025050503405

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,891 hours, 42,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: FA'S REPORT BROKEN EMERGENCY LIGHT BETWEEN FWD GALLEY AND FIRST CLASS SECTION- RIGHT SIDE OF A/C EXPOSED WIRES STICKING OUT FROM WALL. C/A: R/R ON FWD MONUMENT. REPLACED AS NEED NO OTHER DEFECT NOTED. OPS CKS GOOD. (LP: 7522226)
